# SDR AALA960286

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut Bushing
- Part number: 160N02013
- Condition: Rotated
- Location: Rt Mlg Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT MLG LOWER SIDE STRUT SWIVEL UPPER BUSHING HAS ROTATED SLIGHTLY.  TST:  13,691.  CYCLES:  4,900.  (X)
